30-Day Money
Back Guarantee
Fast Delivery Warehouses
Across the United States
QuickShip Look For This Icon.Orders Placed Before 3PM EST Ship Today!
Fast Delivery & Money-Back Guarantee
Get the details »

First Aid

List Grid

Set Ascending Direction

11-20 of 238

  1. Sterile Oval Eye Pads Unitized Refills, 2/Box

    • 2 per box
    • Our oval sterile eye pads provide protection for the healing of an eye injury
    • Made of 100% cotton the eye pad is soft and gentle to the touch
    • The highly absorbent pad offers excellent protection to the site
    Learn More
  2. Povidone Iodine Wipes Unitized Refills, 10/Box

    • 10 per box
    • Use these Povidone-iodone infection control wipes to help prevent infection as you treat minor cuts, wounds and abrasions
    • Wipe measures 1.25" x 2.5" and is saturated with a 10% Povidone-iodine solution
    • Sterile unless package is opened or damaged
    Learn More
  3. Triple Antibiotic Ointment Unitized Refills, 10/box

    • 10 per box
    • For preventing infection in minor cuts and burns
    • Provides 3-in-1 strength first-aid antibiotic properties
    • Packaged in convenient unit dose packages
    • Active ingredients: Bcitracin zinc 400 units, Neomycin sulfate 5 mg. (equivalent to 3.5 of neomycin base), polymyxin B sulfate 5000 units.
    Learn More
  4. Vinyl Exam Quality Gloves Unitized Refills

    • 2 pair per box
    • Our exam quality vinyl gloves have a wide range of applications in the medical, dental, laboratory, electronic and food service fields
    • Protects from bodily fluids and the transmission of germs
    Learn More
  5. Advil Tablets, 100/Box

    • Each pack contains 2 tablets
    • Advil
    • Active ingredient (in each tablet): Ibuprofen, 200 mg.
    Learn More
  6. Aleve Tablets, 100/Box

    • Each pack contains 2 tablets
    • Fast acting pain reliever and fever reducer with the strength to stop tough pain including backache, headache, muscle cramps, toothache, menstrual cramps and minor arthritis pain all day long
    • Caplets make this medicine especially easy to swallow.
    • Active ingredient (in each caplet): Naproxen sodium 220 mg.
    Learn More
  7. Alka Seltzer Tablets

    • Each pack contains 2 tablets
    • Active ingredients (in each tablet): Aspirin 325 mg., Citric acid 1000 mg., sodium bicarbonate (heat treated) 1916 mg
    Learn More
  8. Anti-Diarrhea Tablets

    • Each packet contains 2 tablets
    • Controls diarrhea within 24 hours
    • Comparable to Kaopectate®
    • Active ingredient: Bismuth Subsalicylate, 262 mg.
    Learn More
  9. Back Pain Reliever Tablets

    • Each packet contains 2 tablets
    • Provides temporary relief of minor backache
    • Active ingredients: Magnesium Salicylate 200 mg., Acetaminophen 200 mg
    Learn More
  10. Cold Plus Tablets

    • Each packet contains 2 tablets
    • Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold
    • Active ingredients (in each tablet): Acetaminophen 500 mg., Phenylephrine HCI 5 mg.
    Learn More

List Grid

Set Ascending Direction

11-20 of 238